Diagnosed HIV+ 03/12, Started Truvada/Isentress regimen 05/12, blood tests are great according to doctor on 07/12.
Aug 11, 2012
Diagnosed HIV+ 03/12, Started Truvada/Isentress regimen 05/12, blood tests are great according to doctor on 07/12. No side effects except,I am having stomach problems, diarrhea, heartburn often. Could this be from the regimen or most likely another cause?
Response from Dr. Holodniy
Those symptoms would be unusual for that combination but possible. You may need to have your doctor check it out.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- How Long Does A Sore Throat Last With Early Hiv?
- Will You Have Hpv Genital Warts Your Whole Life?
- What Is The Meaning Of Chlamydia Igm And Igg?
- What Is The Chlamydia And Gonorrhea Test Called?
- What Are The Odds Of Contracting Genital Herpes After Sleeping With Someone Who Has It But Not An Outbreak?
- Symptoms Of Herpes In The Brain
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.